I started taking Lovastatin in February, and also did some minor weightlifting and exercising at the time and noticed muscle weakness in my right leg, thought it was the treadmill, so still continued the medication a few more days, and stopped the treadmill -- still weakness. so was told to stop the medication.
from there, i've had a dull pain in my abdomen, and in lower back. then a stiff neck. they prescribed flexeril and developed twitching in the neck. gave me norflex (muscle relaxant) and my whole body was twitching. Two months later (mri's, spinal tap and emg -- all normal) and still have the abdominal muscle spasms every day. Put me on valium 2 mg 2x a day and now reducing it to one a day-- now spasms are so significant. I've stumped the neurologist.
Anybody have any thoughts? any advice will help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?